3 results for Muhammad Arshad.

Parameters for your search query:
Keyword    Muhammad Arshad

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 1766Downloads: 1292
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 86-92. DOI: 10.12691/tjant-5-3-2
Pub. Date: April 05, 2017Views: 2734Downloads: 1917
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results for Hardy Roger Type Contraction in Ordered Complete Dislocated Gd Metric Space
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 5-12. DOI: 10.12691/tjant-5-1-2
Pub. Date: November 30, 2016Views: 2634Downloads: 1863
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types